# SDR 95ZZZX3492

- Difficulty date: June 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N61FL
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622037
- Engine: Lyc TIO540AE2A
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Bracket
- Part number: 07A19870
- Condition: Broken
- Location: Lt Turbomount
- Part time: 1,110 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TURBOMOUNT BRACKET BROKE AT SUMP ATTACH POINT.  THIS  BRACKET SUPPORTS THE TURBOCHARGER.
